# SDR DALA2020021431154

- Difficulty date: February 12, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 74,395 hours, 27,050 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Damaged
- Location: L4 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5649 L4 DOOR LOWER GIRT BAR HAS DAMAGE LEAF SPRINGS. CORRECTIVE ACTION: L4 DOOR LOWER GIRT BAR REMOVED AND REPLACED RECHECKED IAW B-757 AMDS AD T/C. (1487244)
